# SDR LR7A201804241330

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 40,790 hours, 17,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS40108
- Condition: Gouged
- Location: Bs 744e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-12 CHECK,  FOUND THE BS 744E FRAME GOUGED BEYOND LIMITS AT WL 151, RBL 65.  REPAIRED IAW SRM  51-140-21.
